# SDR ASAA2018112617063

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,576 hours, 13,876 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D1
- Condition: Failed
- Location: Crossfeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTICED FUEL IMBALANCE LEFT TANK 100LBS. LESS THAN RIGHT TANK EVERY 10 MINS. FUEL FLOW WERE EQUAL AND ALSO MAIN TANK QUANTITY AFTER CENTER TANK FUEL USED TOTAL IMBALANCE 500LBS IN 50 MINS. GROUNDED - YES. FOUND CROSSFEED VALVE INOP AND REQUIRES REPLACEMENT. REMOVED AND REPLACED CROSSFEED VALVE REF B737-800 AMM 28-22-21. ACCOMPLISHED ENGINE FUEL CROSSFEED VALVE BODY INSTALL REF AMM 28-22-21-400-803 STEP (13) THROUGH (17) FUEL SUCTION FEED OPS TEST GOOD AND CROSSFEED VALVE FUNCTIONAL TEST GOOD.
